# SDR V0XD201404120070

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS CORROSION AROUND FASTENER HOLES.  REMOVED NUTPLATES, BLENDED CORROSION, INSTALLED NUTPLATES IAW SRM 52-00-01, 52-21-11, 51-25-06, 51-42-06 & 51-25-16.
